# SDR QMLA2012042112062

- Difficulty date: April 21, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N163BK
- Make and model: Bolkms BK117A4
- Aircraft serial: 7063
- Aircraft time: 10,778 hours, 49,298 cycles
- Engine: Lyc LTS101650B1
- Engine time: 10,533 hours, 24,609 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 400100012
- Part serial: LE45155EA
- Condition: Power Loss
- Location: Nr 1
- Part time: 10,533 hours, 24,608 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: L

## Discrepancy

ON APPROACH, MASTER CAUTION LIGHT ILLUMINATED WITH A NR 1 ENGINE LOW LIGHT FOLLOWED BY A LARGE TORQUE SPLIT ( NR 1 LOW AT 20 PERCENT AND NR 2 HIGH AT 80 PERCENT ).  ABORTED APPROACH AND PROCEEDED TO NEAREST AIRPORT FOR A PRECAUTIONARY LANDING.  WHILE ON APPROACH THERE WERE TRANSIENT FLUCTUATIONS OF THE NR AND BOTH THE NR 1 AND NR 2 N2 BETWEEN 102 PERCENT AND 110 PERCENT THAT COULD NOT BE CORRECTED WITH THE TRIM BEEPER.  LANDED ACFT WITH POWER ON BOTH ENGINES AND PERFORMED NORMAL SHUTDOWN.
